# SDR ASMF200801003

- Difficulty date: January 23, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N746AM
- Make and model: Boeing 777*
- Aircraft serial: 32719
- Aircraft time: 8,217 hours, 1,000 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114W411029
- Condition: Damaged
- Location: Wing
- Part time: 8,217 hours, 1,000 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXING, AC HIT WITH LT SLAT NR 1 ON THE LT WING OF THE AIRCRAFT REGISTRATION N774AM. DETAILED INSPECTION WAS PERFORMED ON LT WING TIP DETECTING A STRUCTURAL DAMAGE ON SLAT NR 1 OF 17 INCHES LENGTH AND 11 INCHES WIDTH, OUT OF LIMITS, LOCATED BETWEEN STATIONS WS1375 AND WS1408; ADDITIONALLY, THE AERODYNAMIC SEAL OF LT SLAT NR 1 LEADING EDGE WAS FOUND CRACKED. MAINT REPLACED THE OB LEADING EDGE SLAT NR 1 AND SEAL-END IAW MM 27-81-15. RII INSPECTION WAS PERFORMED, ALL CORRECT.
